# SDR AALA202303035788

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 57,685 hours, 36,393 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Handle
- Part number: D5311123000200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS SLIDING WINDOW LOCK HANDLE CRACKED AND WOBBLY AT 90 DEGREE METAL BASE. MAINTENANCE REPLACED SLIDING WINDOW LOCK HANDLE PER CMM 56-12-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
